MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 2429-0500
Medical Device Problem Codes Failure to Disconnect (2541); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that during a code blue the tubing would not unclamp in the (lvp) channel.The pump alarmed occlusion, the tubing was changed and the pump worked immediately.This event occurred at the patient's bedside, the medication/fluid in the tubing is unknown and caused a delay in treatment since iv tubing had to be changed.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing would not unclamp in the pump channel was not confirmed.Further testing of activating the set's lower fitment safety clamp while loaded in a pump module observed no issue.The set sample was inspected for kinks, holes/tears in the tubing or damages to the components.No issue was observed.The set was re-primed and the fluid flowed through and exited the set as expected.A lab gauge needle was attached to the set's exit and the set was loaded into a lab pump module.An infusion was programmed and the infusion completed as expected with no alarm or issue.The root cause was not identified.
 
Event or Problem Description
It was reported that during a code blue the tubing would not unclamp in the (lvp) channel; "during set-up per intake form".The pump alarmed occlusion, the tubing was changed and the pump worked immediately.This event occurred at the patient's bedside.The medication/fluid in the tubing is unknown, and although this caused a delay in treatment to change the iv tubing, it was further confirmed that there was no patient harm or impact associated with this event.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9597664
Report Number9616066-2020-00189
Device Sequence Number19457907
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2429-0500
Device Catalogue Number2429-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100,THERAPY DATE UNKNOWN